Extending Lipschitz functions via random metric partitions

James R. Lee, Assaf Naor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)59-95
Number of pages37
JournalInventiones Mathematicae
Volume160
Issue number1
DOIs
StatePublished - Apr 2005

Fingerprint

Lipschitz Function
Partition
Metric

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Extending Lipschitz functions via random metric partitions. / Lee, James R.; Naor, Assaf.

In: Inventiones Mathematicae, Vol. 160, No. 1, 04.2005, p. 59-95.

Research output: Contribution to journalArticle

Lee, James R. ; Naor, Assaf. / Extending Lipschitz functions via random metric partitions. In: Inventiones Mathematicae. 2005 ; Vol. 160, No. 1. pp. 59-95.
@article{6d4bb7b620ec4601b21e7a9d4b99dfe1,
title = "Extending Lipschitz functions via random metric partitions",
author = "Lee, {James R.} and Assaf Naor",
year = "2005",
month = "4",
doi = "10.1007/s00222-004-0400-5",
language = "English (US)",
volume = "160",
pages = "59--95",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Extending Lipschitz functions via random metric partitions

AU - Lee, James R.

AU - Naor, Assaf

PY - 2005/4

Y1 - 2005/4

UR - http://www.scopus.com/inward/record.url?scp=15544369683&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=15544369683&partnerID=8YFLogxK

U2 - 10.1007/s00222-004-0400-5

DO - 10.1007/s00222-004-0400-5

M3 - Article

VL - 160

SP - 59

EP - 95

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -